MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower Aux; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower Aux; Automated Dispensing Cabinet
Model Number 500004500001
Medical Device Problem Codes Circuit Failure (1089); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux cabinet was rebooting unexpectedly at least five times per day.Followed these unexpected reboots, the cabinet did not consistently return to an online state automatically.In several instances, the customer was required to perform an additional manual reboot to restore functionality and bring the cabinet back online.However, there were no delays or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
E.1.Initial reporter facility: (b)(6) hospital.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-jul-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that station displayed a black screen due to an intermittent connection issue.The field service engineer (fse) disconnected and reconnected the scanner usb cable.Coordinated with medbank support for remote diagnostics, which identified drawers 16 and 17 as non-functional.Shut down the device and replaced the controller cards for drawers 16 and 17, then rebooted the station.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ MedBank Tower Aux
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50911638
Report Number2016493-2026-66559
Device Sequence Number14801032
Product Code BRY
UDI-Device Identifier10885403512575
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500001
Device Catalogue Number169-128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown